Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 8, NWS Albuquerque, NM

July 19, 2011Los Alamos County, Rio Arriba County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2011, 1:33 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 1:33 PM MDT (19:33 UTC)
Expired
Jul 19, 2011, 2:53 PM MDT
In force
80 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 96 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2660 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WGUS55 KABQ 191933
FFWABQ
NMC028-039-043-192330-
/O.NEW.KABQ.FF.W.0008.110719T1933Z-110719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
133 PM MDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM SEVERAL THUNDERSTORMS OVER THE LAS CONCHAS 
  BURN SCAR. STORMS PRODUCING VERY HEAVY RAIN WERE TRACKING NORTH 
  AROUND 10 MPH. ADDITIONAL STORMS ARE LIKELY TO DEVELOP THROUGH 
  THE AFTERNOON. RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH ARE
  LIKELY FROM ANY OF THE STORMS. THROUGH 3 PM THE IMMEDIATE IMPACTS 
  WILL BE NORTH HALF OF THE BURN SCAR.

  THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
  ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
  LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
  NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
  CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
AREA.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.

&&

LAT...LON 3610 10653 3614 10619 3584 10627 3570 10631
      3576 10656

$$

43
1 follow-up statement
486 
WGUS75 KABQ 192053
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT TUE JUL 19 2011

NMC028-039-043-192100-
/O.CAN.KABQ.FF.W.0008.000000T0000Z-110719T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
253 PM MDT TUE JUL 19 2011

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL HAD  
LARGELY ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT  
WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT 
OF SERIOUS FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED.

THERE IS STILL HOWEVER THE POTENTIAL FOR ADDITIONAL THUNDERSTORM 
DEVELOPMENT WITH SIGNIFICANT RAINFALL OVER AND NEAR THE LOS CONCHAS 
BURN SCAR LATER THIS AFTERNOON INTO THE EVENING.

LAT...LON 3610 10653 3614 10619 3584 10627 3570 10631
      3576 10656

$$

43

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:15 AM MDT, 10 hours 18 minutes earlier.

Area forecast discussion, Jul 19, 3:15 AM MDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 AM MDT TUE JUL 19 2011

.DISCUSSION...HIGH PRESSURE AT THE UPPER LEVELS WILL STAY CENTERED
WELL TO THE NORTHEAST OF NEW MEXICO...ELONGATING INTO THE
SOUTHWESTERN REGION OF THE U.S. TODAY. ISOLATED TO SCATTERED
STORMS WILL REDEVELOP IN SOMEWHAT SIMILAR FASHION TO
YESTERDAY...FAVORING THE WESTERN BORDER AND NORTHERN MOUNTAINS OF
THE STATE. STEERING FLOW WILL ALTER A BIT TODAY WITH STORMS IN THE
NORTHWESTERN PART OF THE FORECAST AREA EXHIBITING FASTEST MOTION
FROM SOUTHWEST TO NORTHEAST AT 10 TO 15 MPH. LITTLE CHANGE TO THE
OVERALL AIRMASS IS EXPECTED TODAY...JUST SLIGHTLY HIGHER HEIGHT
FIELDS IN THE NORTHEAST AND PWATS HOVERING CLOSER TO AN INCH IN
MOST AREAS. TEMPERATURES WILL RUN SLIGHTLY ABOVE NORMAL
AGAIN...BUT JUST A FEW DEGREES WARMER IN THE EASTERN PLAINS WITH
SEVERAL LOCATIONS FLIRTING WITH THE CENTURY MARK.

STEERING FLOW STILL EXPECTED TO WEAKEN EVEN MORE...AND BECOME
ERRATIC ON WEDNESDAY AS THE CORE OF THE UPPER HIGH TO THE EAST
BECOMES LESS ORGANIZED YET STILL ELONGATED INTO THE SOUTHWEST. BEST
MOISTURE WILL CONTINUE TO REMAIN SOUTH AND WEST OF NEW
MEXICO...BUT ENOUGH SHOULD LINGER FOR RECYCLING. INCREASED
INSTABILITY WILL ALSO LEAN NORTHEASTWARD INTO THE SANGRES AND
ADJACENT HIGHLANDS...AND HAVE NUDGED POPS UP SLIGHTLY THERE FOR
WEDNESDAY AFTERNOON. CAPE VALUES ARE EVEN PROGGED TO EXCEED 1000
J/KG IN SOME PARTS OF THE NORTHEAST PER THE NAM12.

ON THURSDAY...SLIGHT UPTICK IN PWATS IN THE CENTRAL WILL HELP
STORM COVERAGE WITH CONTINUED CHAOTIC AND SLOW STORM MOTIONS. THE
HIGH WILL LOSE MORE GROUND OVER NEW MEXICO...AND LOWER HEIGHTS
WILL NOT BE ABLE TO SUPPRESS CONVECTION AS MUCH.
MOISTURE/INSTABILITY WOULD SEEM TO FOLLOW A QUASI-CLIMATOLOGICAL
PLACEMENT OF STORMS FAVORING SOUTHWESTERN TO NORTHERN MOUNTAINS
WITH STILL ISOLATED TO SCATTERED COVERAGE IN THE CENTRAL ZONES.

AS ADVERTISED PREVIOUSLY...HEIGHT FIELDS LOOK SLIGHTLY LOWER OVER
NEW MEXICO INTO FRIDAY AND SATURDAY...AND THIS SHOULD ALLOW FOR
CONTINUED ISOLATED TO SCATTERED COVERAGE...LIKELY FAVORING THE
HIGH TERRAIN SOUTH OF I-40. THE HIGH RE-ESTABLISHES ITS PRESENCE
BY SUNDAY...BUT GFS AND EUROPEAN MODELS HAVE PLACEMENT
DISCREPANCIES. A EUROPEAN SOLUTION WITH THE HIGH PARKED IN THE
MISSOURI RIVER VALLEY WOULD FAVOR A SURGE OF BETTER MOISTURE INTO
THE LAND OF ENCHANTMENT...AND BY MONDAY AND TUESDAY OF NEXT WEEK
THEY BOTH CONVERGE A BIT CLOSER TO CONSENSUS WITH THE HIGH LOCATED
BROADLY OVER THE SOUTHERN PLAINS. THIS WOULD SHIFT ANY SEMBLANCE
OF A MONSOONAL PLUME INTO WESTERN NEW MEXICO AND ARIZONA.

52

&&

.AVIATION...MAIN WEATHER CONCERN FOR TODAY WILL BE THE COVERAGE
OF AFTERNOON AND EVENING SCATTERED SHOWERS AND THUNDERSTORMS. VFR
CONDITIONS WILL PREVAIL ACROSS NEW MEXICO FROM EARLY THIS MORNING
THROUGH AROUND MIDDAY. THUNDERSTORMS WILL FAVOR WESTERN AND
NORTHERN PORTIONS OF THE STATE THIS AFTERNOON AND EVENING WITH THE
MAIN THREATS BEING ERRATIC GUSTY WINDS OF 35 TO 45 KTS...BRIEF
DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES. SHOWER AND
THUNDERSTORM COVERAGE WILL BE MORE ISOLATED OVER THE RIO GRANDE
VALLEY...CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS. THE ACTIVITY
WILL GRADUALLY DIMINISH WITH THE LOSS OF DAYTIME HEATING THIS
EVENING ALTHOUGH A FEW ISOLATED SHOWERS MAY LINGER INTO WEDNESDAY
MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...HIGH PRESSURE STRENGTH AND PLACEMENT WILL BE THE
MAIN FORECAST CONCERNS THROUGH THE NEXT 7 DAYS.

STRONG UPPER HIGH CENTROID LOCATED OVER THE CENTRAL PLAINS WILL
CONTINUE TO SPRAWL OUT ACROSS THE LAND OF ENCHANTMENT EFFECTIVELY
SHUNTING THE DEEPER MONSOONAL MOISTURE TO THE SOUTH AND WEST OF THE
REGION. FOR TODAY...WE EXPECT THE HIGHEST PROBABILITY OF SCATTERED
SHOWERS AND STORMS OVER THE WESTERN AND NORTHERN HIGH TERRAIN WITH
MORE ISOLATED COVERAGE OVER THE CENTRAL MOUNTAINS AND ADJACENT
VALLEYS AND HIGHLANDS. ANY STORM THAT DOES DEVELOP WILL PRODUCE
STRONG ERRATIC GUSTY WINDS...BRIEF DOWNPOURS AND CLOUD TO GROUND
LIGHTNING STRIKES WHICH MAY ENHANCE WILDFIRE DEVELOPMENT. THE
SCATTERED NATURE OF THE THUNDERSTORMS WILL PRECLUDE ANY FLASH FLOOD
WATCHES FROM BEING ISSUED...HOWEVER...SOME LOCALIZED FLOODING OVER
BURN SCARS IS STILL POSSIBLE. MUCH THE SAME WILL BE IN STORE FOR
WEDNESDAY WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS
FROM THE CENTRAL MOUNTAINS WEST TO THE ARIZONA STATE LINE.

THE POSSIBILITY EXISTS FOR DEEPER MOISTURE TO INFILTRATE THE LAND OF
ENCHANTMENT FROM LATE WEDNESDAY THROUGH THE WEEKEND AS THE GFS AND
ECMWF SHOW A BREAKDOWN OF THE RIDGE WITH MOISTURE STREAMING
NORTHBOUND FROM OLD MEXICO. THERE IS STILL CONSIDERABLE UNCERTAINTY
WITH REGARD TO THE EXTENT OF TIME THE RIDGE IS BROKEN DOWN. THE
ECMWF CONTINUES TO KEEP THE RIDGE TO THE EAST WITH ABUNDANT SHOWER
AND STORM COVERAGE INTO EARLY NEXT WEEK WHILE THE GFS SHOWS A BRIEF
WINDOW FOR THURSDAY AND FRIDAY. GIVEN THE PATTERN TRENDS THE PAST
FEW MONTHS...WOULDN'T BE SURPRISED IF THE DRY SOLUTION WORKED OUT
BETTER EVEN THOUGH IT IS NOT THE FAVORABLE PATTERN FOR THIS TIME OF
YEAR. MODEL PLACEMENT OF THE UPPER HIGH CENTROID FOR NEXT WEEK IS
ALSO UNCERTAIN AS THE ECMWF KEEPS THE HIGH TO THE EAST WITH BETTER
MOISTURE IN PLACE WHILE THE GFS BUILDS THE HIGH CENTROID OVER THE
TOP OF NEW MEXICO KEEPING THE LAND OF ENCHANTMENT IN A MOISTURE
RECYCLING MODE.

EITHER SOLUTION STILL FAVORS THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS DURING EACH AFTERNOON AND EVENING BUT COVERAGE IS IN
QUESTION DUE TO THE PLACEMENT OF THE RIDGE. EITHER WAY...ABOVE
NORMAL TEMPERATURES CAN STILL BE EXPECTED THROUGHOUT THE FORECAST
CYCLE.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  90  64  94  65 /  20  20  20  20
DULCE...........................  86  52  90  53 /  30  30  20  20
CUBA............................  91  58  92  58 /  20  30  20  20
GALLUP..........................  87  60  88  60 /  30  40  20  30
EL MORRO........................  83  58  85  56 /  30  30  30  30
GRANTS..........................  89  63  88  62 /  20  20  20  20
QUEMADO.........................  85  61  86  59 /  30  30  30  30
GLENWOOD........................  94  67  93  66 /  20  30  30  30
CHAMA...........................  83  50  83  50 /  30  30  30  30
LOS ALAMOS......................  85  65  85  65 /  10  20  20  20
PECOS...........................  86  61  87  60 /  10  10  30  30
CERRO/QUESTA....................  87  51  86  52 /  20  20  30  30
RED RIVER.......................  79  44  78  46 /  30  20  40  30
ANGEL FIRE......................  83  44  80  46 /  30  30  40  30
TAOS............................  92  53  91  54 /  10  20  30  30
MORA............................  85  56  85  56 /  20  20  30  30
ESPANOLA........................  93  58  93  58 /  10  20  20  30
SANTA FE........................  92  62  91  62 /  10  10  20  30
SANTA FE AIRPORT................  95  63  94  64 /  10  10  20  20
ALBUQUERQUE FOOTHILLS...........  92  68  93  67 /  10  10  10  20
ALBUQUERQUE HEIGHTS.............  94  72  95  72 /  10  10  10  20
ALBUQUERQUE VALLEY..............  96  67  97  68 /  10  10  10  20
ALBUQUERQUE WEST MESA...........  96  67  97  67 /  10  10  10  20
LOS LUNAS.......................  96  65  98  65 /  10  10  10  20
RIO RANCHO......................  95  68  96  66 /  10  10  10  20
SOCORRO.........................  97  67  98  67 /  10  10  10  20
SANDIA PARK/CEDAR CREST.........  86  53  87  56 /  10  20  20  20
TIJERAS.........................  94  63  95  63 /  10  20  20  20
MORIARTY/ESTANCIA...............  92  57  92  56 /  10  20  20  30
CLINES CORNERS..................  90  62  88  62 /  10  10  20  30
GRAN QUIVIRA....................  93  62  94  63 /  10  10  20  30
CARRIZOZO.......................  93  64  96  64 /  10  20  20  30
RUIDOSO.........................  86  57  85  58 /  20  20  20  30
CAPULIN.........................  94  60  92  61 /  10  10  20  30
RATON...........................  98  59  96  60 /  10  10  20  30
SPRINGER........................  96  63  96  63 /  10  10  20  30
LAS VEGAS.......................  91  61  90  61 /  10  10  30  30
CLAYTON......................... 100  67  98  67 /   5   5  10  20
ROY.............................  97  64  94  65 /   5   5  10  20
CONCHAS.........................  99  70 100  71 /   5   5   5  20
SANTA ROSA......................  98  68  99  69 /   5   5  10  20
TUCUMCARI....................... 102  71 102  71 /   5   5   5  10
CLOVIS..........................  99  71  99  71 /   5   5   5   5
PORTALES........................  99  70  99  71 /   5   5   5   5
FORT SUMNER.....................  99  71 101  72 /   5   5   5  10
ROSWELL......................... 100  72 101  72 /  10  10  10  10
PICACHO.........................  95  64  95  64 /  10  20  10  20
ELK.............................  89  59  89  60 /  20  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

52/17
Hazardous weather outlook, Jul 19, 5:31 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 AM MDT TUE JUL 19 2011

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
531 AM MDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TUESDAY AND TUESDAY NIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MAY PRODUCE
LOCALIZED DOWNPOURS AND ASSOCIATED MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY
PRODUCE LOCALIZED DOWNPOURS AND ASSOCIATED MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

52

In the hours before

Special weather statement, Jul 19, 12:58 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1258 PM MDT TUE JUL 19 2011

NMZ511-517-191930-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-
1258 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANDOVAL...EXTREME
SOUTHERN RIO ARRIBA AND NORTHWESTERN LOS ALAMOS COUNTIES THROUGH 130
PM MDT...

AT 1252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES WEST OF LOS ALAMOS...MOVING NORTH AT 10 MPH...
CAPABLE OF BRIEF MODERATE RAINFALL. RAINFALL RATES OF ONE QUARTER OF
AN INCH IN THIRTY MINUTES ARE POSSIBLE THROUGH 130 PM MDT.

AREAS AFFECTED BY THIS STORM INCLUDE...THE NORTHERN EXTENT OF THE
LAS CONCHAS FIRE.

STRONG FLOWS AND HIGH WATER LEVELS ARE POSSIBLE IN ARROYOS...SMALL
STREAMS AND OVER LOW WATER CROSSINGS. RAPID RUNOFF MAY ALSO OCCUR
IMMEDIATELY OVER AND DOWNSTREAM FROM WILDFIRE BURN SCARS.

&&

LAT...LON 3612 10646 3605 10619 3583 10631 3587 10649
TIME...MOT...LOC 1855Z 199DEG 7KT 3591 10640

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:49 PM MDTSpecial Weather StatementABQSan Juan26 min
Jul 18, 8:16 PM MDTSpecial Weather StatementABQSan Juan29 min
Jul 19, 12:58 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jul 19, 2:13 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 19, 4:09 PM MDTSpecial Weather StatementABQRio Arriba66 min
Jul 19, 4:45 PM MDTAreal Flood AdvisoryABQCibola2 hr

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.